Minimality and completeness of systems constructed from part of
Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1334-1339
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_6_a12,
author = {A. A. Shkalikov},
title = {Minimality and completeness of systems constructed from part of},
journal = {Doklady Akademii Nauk},
pages = {1334--1339},
year = {1985},
volume = {285},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a12/}
}
A. A. Shkalikov. Minimality and completeness of systems constructed from part of. Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1334-1339. http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a12/